Alert archive / New York / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 23, NWS Burlington, VT

June 27, 2017Clinton County, Essex County, New York; Grand Isle County, Vermont

NWS Burlington, VT issued this severe thunderstorm warning at Jun 27, 2017, 1:18 PM EDT for Clinton County, Essex County, New York; Grand Isle County, Vermont. It was in force for 42 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 27, 2017, 1:18 PM EDT (17:18 UTC)
Expired
Jun 27, 2017, 2:00 PM EDT
In force
42 min
Issued by
NWS Burlington, VT
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Clinton County, NY, Essex County, NY, Grand Isle County, VT

The radar

The Burlington radar (KCXX), 18 km from the middle of the area, began a volume at 17:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 27, 1:30 PM EDTHAIL 12 Sw Keeseville, NY
Jun 27, 1:35 PM EDTHAIL 0.5Keeseville, NY
Jun 27, 1:45 PM EDTHAIL 14 Nne Keeseville, NY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.3 hours before the alert went out and 214 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-06-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-06-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 59 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-159 J/kg
Mixed-layer LCL
1178 m above ground
0-6 km bulk shear
51 kt
0-1 km storm-relative helicity
59 m²/s²
0-3 km storm-relative helicity
199 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

666 
WUUS51 KBTV 271718
SVRBTV
NYC019-031-VTC013-271800-
/O.NEW.KBTV.SV.W.0023.170627T1718Z-170627T1800Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Burlington VT
118 PM EDT TUE JUN 27 2017

The National Weather Service in Burlington has issued a

* Severe Thunderstorm Warning for...
  Southeastern Clinton County in northern New York...
  Northeastern Essex County in northern New York...
  Southern Grand Isle County in northwestern Vermont...

* Until 200 PM EDT

* At 118 PM EDT, a severe thunderstorm was located near Keeseville,
  moving northeast at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor hail damage to vehicles is possible. Expect wind 
           damage to trees and powerlines. 

* Locations impacted include...
  Plattsburgh International Airport, Plattsburgh, Peru, South Hero,
  Port Kent, Keeseville, Grand Isle, Wilcox Point, Colligan Point,
  East Beekmantown, Stave Island, Clintonville, Kellogg Island, Grand
  Isle State Park, Jackson Point, Allens Bay In Clinton County, Hoyt
  Point, Martin Bay, Beech Bay and Cooper Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4468 7323 4466 7323 4457 7331 4456 7336
      4454 7334 4437 7349 4442 7362 4478 7346
TIME...MOT...LOC 1718Z 207DEG 24KT 4446 7350 

HAIL...1.00IN
WIND...60MPH
 
$$
Manning
3 follow-up statements
815 
WWUS51 KBTV 271739
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
139 PM EDT TUE JUN 27 2017

NYC019-031-VTC013-271800-
/O.CON.KBTV.SV.W.0023.000000T0000Z-170627T1800Z/
Clinton NY-Essex NY-Grand Isle VT-
139 PM EDT TUE JUN 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN CLINTON...NORTHEASTERN ESSEX AND SOUTHERN GRAND ISLE
COUNTIES...

At 139 PM EDT, a severe thunderstorm was located over Ausable Point,
moving northeast at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor hail damage to vehicles is possible. Expect wind 
         damage to trees and powerlines. 

Locations impacted include...
Plattsburgh International Airport, Plattsburgh, Peru, South Hero,
Port Kent, Keeseville, Grand Isle, Wilcox Point, Colligan Point, East
Beekmantown, Stave Island, Clintonville, Kellogg Island, Grand Isle
State Park, Jackson Point, Allens Bay In Clinton County, Hoyt Point,
Martin Bay, Beech Bay and Cooper Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Champlain should seek safe harbor now! Strong winds 
will cause higher waves and sudden wind shifts may overturn boats.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4468 7323 4466 7323 4457 7331 4456 7336
      4454 7334 4437 7349 4442 7362 4478 7346
TIME...MOT...LOC 1739Z 208DEG 23KT 4455 7343 

HAIL...1.00IN
WIND...60MPH
 
$$
Deal
611 
WWUS51 KBTV 271748
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
148 PM EDT TUE JUN 27 2017

NYC031-271758-
/O.CAN.KBTV.SV.W.0023.000000T0000Z-170627T1800Z/
Essex NY-
148 PM EDT TUE JUN 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ESSEX COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area, therefore the warning has been cancelled.

LAT...LON 4468 7323 4466 7323 4464 7326 4463 7325
      4457 7331 4456 7336 4455 7335 4454 7346
      4453 7346 4453 7353 4478 7346
TIME...MOT...LOC 1748Z 211DEG 7KT 4458 7341 

$$

NYC019-VTC013-271800-
/O.CON.KBTV.SV.W.0023.000000T0000Z-170627T1800Z/
Clinton NY-Grand Isle VT-
148 PM EDT TUE JUN 27 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EDT
FOR SOUTHEASTERN CLINTON AND SOUTHERN GRAND ISLE COUNTIES...

At 148 PM EDT, a severe thunderstorm was located over Ausable Point,
moving northeast at 10 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to vehicles is possible. 

Locations impacted include...
Plattsburgh International Airport, Plattsburgh, South Hero, Grand
Isle, Wilcox Point, Colligan Point, Stave Island, Kellogg Island,
Grand Isle State Park, Jackson Point, Allens Bay In Clinton County,
Hoyt Point, Martin Bay, Beech Bay, Cooper Point, Cumberland Head,
Laphams Mills, Gravelly Point, Gordon Landing and Bluff Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Champlain should seek safe harbor now! Strong winds
will cause higher waves and sudden wind shifts may overturn boats.

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 4468 7323 4466 7323 4464 7326 4463 7325
      4457 7331 4456 7336 4455 7335 4454 7346
      4453 7346 4453 7353 4478 7346
TIME...MOT...LOC 1748Z 211DEG 7KT 4458 7341 

HAIL...1.00IN
WIND...<50MPH
 
$$
Manning
107 
WWUS51 KBTV 271801
SVSBTV

Severe Weather Statement
National Weather Service Burlington VT
201 PM EDT TUE JUN 27 2017

NYC019-VTC013-271811-
/O.EXP.KBTV.SV.W.0023.000000T0000Z-170627T1800Z/
Clinton NY-Grand Isle VT-
201 PM EDT TUE JUN 27 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CLINTON AND
SOUTHERN GRAND ISLE COUNTIES HAS EXPIRED...
                
The storm which prompted the warning has weakened below severe
limits, and no longer pose an immediate threat to life or property.
Therefore the warning has been allowed to expire.  However heavy rain
is still possible with this thunderstorm.

LAT...LON 4468 7323 4466 7323 4464 7326 4463 7325
      4457 7331 4456 7336 4455 7335 4454 7346
      4453 7346 4453 7353 4478 7346
TIME...MOT...LOC 1801Z 207DEG 24KT 4466 7335 

$$
Manning

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Burlington, VT wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 27, 7:23 AM EDT, 5 hours 55 minutes earlier.

Area forecast discussion, Jun 27, 7:23 AM EDT, 5 hours 55 minutes before
Area Forecast Discussion
National Weather Service Burlington VT
723 AM EDT Tue Jun 27 2017

.SYNOPSIS...
Showers will becomE rather widespread during the late morning
and afternoon hours today across the entire area. Also...the
potential for thunderstorms will exist and gusty winds and small
hail will be possible with any of the storms. The showers and
storms end tonight and much of the area will be dry on Wednesday
with just the possibility of some showers up along the
international border. Below normal temperatures will continue
through midweek...but a warmer and wetter pattern sets up for
the rest of the week and into the weekend.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
As of 723 AM EDT Tuesday...Overall forecast in good shape with
no real changes needed at this time. The dry weather this
morning will be short-lived as well defined shortwave trough
moving out of the eastern Great Lakes early this morning is
enhancing convection over western New York state. This feature
moves across our area during the late morning and afternoon
hours and increase dynamic support across the region for greater
areal coverage of showers and isolated storms across our area.
Going forecast of convection ramping up into the likely category
looks real good. Colder core aloft associated with the
shortwave trough will steepen lapse rates over the area and
despite cooler temperatures today...sufficient instability will
develop with CAPE values in the 200-500 J/kg range. Low wet bulb
zero values and layer of drier air in the sub-cloud region both
point to gusty winds and small hail with any of the stronger
convection. Going forecast already has this in and will continue
to maintain. A Special Weather Statement has been issued to
highlight the threat of stronger storms.

The showers will end across northern New York in the early
evening hours and then across Vermont by midnight. Surface high
pressure builds into the region behind the departing upper
trough tonight and Wednesday. Any forcing will remain north of
the border on Wednesday and thus most of the area should remain
dry. Could see a few showers up along the international border
Wednesday afternoon. High temperatures will actually be a few
degrees warmer than today with highs in the upper 60s to lower
70s...which is a few degrees cooler than normal for this time of
year.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY NIGHT/...
As of 423 AM EDT Tuesday...Any Wednesday afternoon convection
dissipates going into the evening and overnight hours with the
loss of surface heating and a weak ridge of surface high
pressure building over the region. As such, it should be a
relatively quiet night, and likely the last of the week with
active weather quickly returning Thursday as low pressure moving
through the Great Lakes will push a west/east oriented warm
front over the region. Showers develop along the boundary across
northern New York during the morning, and become widespread
across the entire forecast area through the afternoon and into
Thursday night. Tricky forecast in regards to thunderstorm
potential as surface instability is quite weak Thursday morning
to mid-day when 0-6km shear is the strongest (60-70kts), but as
the warm front begins to slowly lift northward during the late-
day and overnight hours instability actually increases while
the shear decreases. As such, feel thunderstorm potential will
be greatest across central/southern areas during the late
afternoon to around midnight, with coverage decreasing towards
daybreak Friday as the North Country becomes entrenched in the
warm sector.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
As of 423 AM EDT Tuesday...By Friday morning the aforementioned
warm front will be lingering around the international border
with the majority of the North Country firmly in the warm
sector. Over the next 24-48 hours several waves of low pressure
riding along a cold frontal boundary to our west will provide
ample instability for showers and thunderstorms along with
additional moisture and PWATs surging to 1.5-2". While the exact
timing of each individual wave is difficult at this time,
confidence is growing high that periods of heavy rain from
Friday afternoon through Saturday night are likely with
additional rainfall amounts in the 1-2" range on top of the 1"
we're likely to see on Thursday. Considering how wet area soils
are already, this could be the tipping point to realize flash
flood potential and bears watching through the week.

Sunday remains showery, especially across northern areas as the
parent upper trough and surface cold front look to swings through
the region, with quieter and drier conditions expected Monday post
fropa.

&&

.AVIATION /11Z TUESDAY THROUGH SATURDAY/...
Through 06Z Wednesday...Showers and isolated thunderstorms will
move from southwest to northeast across the entire area between
16z and 02z. Note the potential for gusty winds...variable
winds at 25 to 35 knots...and small hail...generally less than a
half inch in diameter...will be possible with any of the
storms. The time period most likely for this activity will be
from 16z through 22z. Any showers and storms will quickly be
ending between 00z and 04z. Expect VFR conditions through the
period...with localized MVFR/IFR conditions near the showers and
storms. Winds will generally be from the south and southwest
through the period.

Outlook...

Wednesday: VFR. Slight Chance SHRA.
Wednesday Night: VFR. Slight Chance SHRA.
Thursday: VFR/MVFR. Occasional SHRA.
Thursday Night: MVFR. Likely SHRA...Likely TSRA.
Friday: VFR. Chance SHRA...Chance TSRA.
Friday Night: VFR. Chance SHRA...Chance TSRA.
Saturday: VFR/MVFR. Likely SHRA...Chance TSRA.

&&

.BTV WATCHES/WARNINGS/ADVISORIES...
VT...None.
NY...None.

&&

SYNOPSIS...Evenson
NEAR TERM...Evenson
SHORT TERM...Lahiff
LONG TERM...Lahiff
AVIATION...Evenson
Hazardous weather outlook, Jun 27, 4:52 AM EDT, 8 hours 26 minutes before
Hazardous Weather Outlook
National Weather Service Burlington VT
452 AM EDT Tue Jun 27 2017

NYZ026>031-034-035-087-VTZ001>012-016>019-280900-
Northern St. Lawrence-Northern Franklin-Eastern Clinton-
Southeastern St. Lawrence-Southern Franklin-Western Clinton-
Western Essex-Eastern Essex-Southwestern St. Lawrence-Grand Isle-
Western Franklin-Orleans-Essex-Western Chittenden-Lamoille-Caledonia-
Washington-Western Addison-Orange-Western Rutland-Windsor-
Eastern Franklin-Eastern Chittenden-Eastern Addison-Eastern Rutland-
452 AM EDT Tue Jun 27 2017

This Hazardous Weather Outlook is for northern New York, central
Vermont, northeast Vermont, northwest Vermont and southern Vermont.

.DAY ONE...Today and Tonight.

Scattered to numerous showers and isolated thunderstorms are
expected to develop over northern New York and Vermont during the
late morning and afternoon hours. This activity will move from
southwest to northeast across the area. Any of the storms will
have the potential to produce gusty winds...in the 30 to 40 mph
range...and small hail. The threat for stronger storms will end by
evening. Anyone with outdoor plans today should be aware of the
potential for lightning...gusty winds...and hail. Seek shelter
indoors as storms approach.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 27, 10:36 AM EDT, 2 hours 42 minutes before
Special Weather Statement
National Weather Service Burlington VT
1036 AM EDT TUE JUN 27 2017

NYZ029-087-271500-
Southeastern St. Lawrence-Southwestern St. Lawrence-
1036 AM EDT TUE JUN 27 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN ST. LAWRENCE
COUNTY...

At 1035 AM EDT, a strong thunderstorm was located 7 miles southwest
of Fowler, moving northeast at 25 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Gouverneur, Fowler, Richville, Pitcairn, Edwards, Fullerville,
Talcville, Balmat, South Edwards and West Fowler.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4446 7540 4427 7511 4416 7531 4430 7562
TIME...MOT...LOC 1435Z 221DEG 23KT 4420 7549

Manning
Special weather statement, Jun 27, 11:58 AM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Burlington VT
1158 AM EDT TUE JUN 27 2017

NYZ028-035-VTZ001-005-271630-
Eastern Clinton-Eastern Essex-Grand Isle-Western Chittenden-
1158 AM EDT TUE JUN 27 2017

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN CLINTON...
NORTHEASTERN ESSEX...SOUTHWESTERN GRAND ISLE AND NORTHWESTERN
CHITTENDEN COUNTIES...

At 1157 AM EDT, radar indicated strong thunderstorms were located
along a line extending from Plattsburgh International Airport to near
Willsboro. Movement was northeast at 10 mph.

Winds in excess of 30 mph and half inch hail are possible with these
storms.

Locations impacted include...
Plattsburgh International Airport, Plattsburgh, Burlington, South
Burlington, Peru, Willsboro, Grand Isle, Keeseville, South Hero, Port
Kent, Shelburne, Colchester, Charlotte, North Hero, Young Island,
Wilcox Point, Sunset Island, Willsboro Point, Kellogg Island and
Grand Isle State Park.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4476 7326 4474 7324 4432 7327 4431 7354
      4445 7356 4465 7355 4480 7325
TIME...MOT...LOC 1557Z 237DEG 7KT 4463 7348 4437 7351

Manning
Special weather statement, Jun 27, 12:31 PM EDT, 47 minutes before
Special Weather Statement
National Weather Service Burlington VT
1231 PM EDT TUE JUN 27 2017

NYZ035-VTZ005-271700-
Eastern Essex-Western Chittenden-
1231 PM EDT TUE JUN 27 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN ESSEX AND WEST
CENTRAL CHITTENDEN COUNTIES...

At 1231 PM EDT, a strong thunderstorm was located near Willsboro,
moving northeast at 10 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
South Burlington, Burlington, Shelburne, Colchester, Brown Point,
Appletree Point, Red Rock Point, Hatch Point, Willsboro Point, Sled
Runner Point, Orchard Point, Queneska Island, Ligonier Point, Juniper
Island, Burlington Bay, The Four Brothers, Frisbies Point, Lone Rock
Point, Shelburne Bay and Ferris Rock.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4442 7316 4434 7347 4444 7354 4456 7332
TIME...MOT...LOC 1631Z 232DEG 10KT 4442 7344

Manning
Special weather statement, Jun 27, 1:03 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Burlington VT
103 PM EDT TUE JUN 27 2017

NYZ028-031-271730-
Eastern Clinton-Western Clinton-
103 PM EDT TUE JUN 27 2017

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CLINTON COUNTY...

At 103 PM EDT, a strong thunderstorm was located over Peru, moving
northeast at 10 mph.

Winds in excess of 30 mph and half inch hail are possible with this
storm.

Locations impacted include...
Peru, Schuyler Falls, South Plattsburgh, Valcour, Ausable Chasm,
Harkness, Ausable Point and Laphams Mills.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4469 7352 4455 7337 4454 7340 4454 7346
      4452 7346 4449 7357 4456 7367
TIME...MOT...LOC 1703Z 232DEG 9KT 4456 7355

Manning
Special weather statement, Jun 27, 1:10 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Burlington VT
110 PM EDT TUE JUN 27 2017

NYZ035-271745-
Eastern Essex-
110 PM EDT TUE JUN 27 2017

...A STRONG THUNDERSTORM WILL AFFECT ...

At 110 PM EDT, a strong thunderstorm was located 7 miles southeast of
Au Sable Forks, moving northeast at 10 mph.

Winds in excess of 40 mph and dime size hail are possible with this
storm.

This storm will remain over mainly rural areas of northwestern
Eastern Essex County.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 4440 7343 4434 7354 4446 7356 4449 7352
      4449 7349
TIME...MOT...LOC 1710Z 233DEG 10KT 4438 7356

Manning

The office that day

Everything else NWS Burlington, VT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 10:36 AM EDTSpecial Weather StatementBTVSt. Lawrence24 min
Jun 27, 1:03 PM EDTSpecial Weather StatementBTVClinton27 min
Jun 27, 2:25 PM EDTSpecial Weather StatementBTVSt. Lawrence35 min
Jun 27, 3:35 PM EDTSpecial Weather StatementBTVClinton25 min
Jun 27, 4:30 PM EDTSpecial Weather StatementBTVClinton30 min
Jun 27, 5:10 PM EDTSevere Thunderstorm WarningBTVEssex65 min
Jun 27, 5:24 PM EDTSevere Thunderstorm WarningBTVEssex66 min
Jun 27, 11:58 AM EDTSpecial Weather StatementBTVChittenden32 min
Jun 27, 12:31 PM EDTSpecial Weather StatementBTVChittenden29 min
Jun 27, 1:10 PM EDTSpecial Weather StatementBTVChittenden35 min
Jun 27, 1:34 PM EDTSpecial Weather StatementBTVAddison26 min
Jun 27, 2:01 PM EDTSpecial Weather StatementBTVAddison29 min
Jun 27, 3:47 PM EDTSpecial Weather StatementBTVAddison28 min
Jun 27, 4:04 PM EDTSevere Thunderstorm WarningBTVCaledonia, Lamoille, Orleans, Washington56 min
Jun 27, 5:03 PM EDTSpecial Weather StatementBTVChittenden57 min
Jun 27, 5:12 PM EDTSpecial Weather StatementBTVEssex48 min
Jun 27, 6:00 PM EDTSpecial Weather StatementBTVWindsor60 min
Jun 27, 6:18 PM EDTSpecial Weather StatementBTVWashington57 min
Jun 27, 7:17 PM EDTSpecial Weather StatementBTVCaledonia58 min

Nearby

Severe Thunderstorm Warnings in New York, 2017Severe Thunderstorm Warnings in Vermont, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.